MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER

STERIS CORPORATION PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER
Model Number 1C3308
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Headache (1880)
Date of Event 04/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that employees experienced inhalation/irritation after handling the prolystica 2x concentrate enzymatic presoak and cleaner.No medical treatment sought or administered.
 
Additional Manufacturer Narrative
The employees subject of the event are located at four different scott & white health locations.It is unknown if the employees were wearing proper ppe at the time of the reported event.A steris clinical specialist arrived onsite at one of the customer's locations to review the proper use and handling practices for the cleaner.The clinical specialist observed the user facility personnel wear the proper ppe and no adverse effects or symptoms were experienced by the personnel.One of the four locations was confirmed to not have proper ventilation in the room where the product is handled.It is unknown if the other three locations have proper ventilation.The prolystica 2x concentrate enzymatic presoak and cleaner safety data sheet states, "precautions for safe handling: provide good ventilation in process area to prevent formation of vapor." additionally, nsi/aami st58 states, "chemical sterilants/high-level disinfectants should be used in an area that is properly ventilated.Rooms in which chemical disinfection and sterilization are performed should be large enough to ensure adequate dilution of vapor and should have a minimum air exchange rate of 10 air exchanges per hour (local regulations might require a higher minimum exchange rate)." a steris clinical specialist counseled facility personnel on the proper use of prolystica 2x concentrate enzymatic presoak and cleaner, specifically proper ventilation.The user facility has discontinued the use of prolystica 2x concentrate enzymatic presoak and cleaner.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key15008621
Report Number1937531-2022-00001
Device Sequence Number6753129
Product Code FLG
UDI-Device Identifier00724995087517
UDI-Public00724995087517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C3308
Device Catalogue Number1C3308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Initial Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown